ADVERTISEMENT
ADVERTISEMENT

Q. I have lower back pain, and my creatinine level is high. Are my kidneys failing?

Answered by
Dr. Krishna Somani
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 08, 2017 and last reviewed on: Sep 18, 2019

Hello doctor,

I have pain on the right side of my back, and I have a fever of 100 F. I do not have shortness of breath, and my urine output is fine. I get shoulder pain when I breathe deeply, and I feel tired. I got a blood test yesterday, and my neutrophils are 9.68, lymphocytes are 13.10, total leukocyte count is 12.80, MCH is 32.10, RBC count is 4.34, chloride is 97, creatinine is 1.42, albumin is 4.72, total protein is 8.70, bilirubin total is 0.69, bilirubin direct is 0.15, bilirubin indirect is 0.54, LDL cholesterol is 104, HDL is 32.30, and non-HDL is 130.70. I currently take Envas 5, Amdepin 10, and Dytor plus 10.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

  • Stop Envas (Enalapril) immediately, and check your weight and blood pressure daily. If fever persists, then Dytor plus (Spironolactone and Torasemide)  also needs to be reduced.
  • High creatinine of 1.4 is mostly because of fever, which would settle once the fever goes. To know the cause of fever, get a blood culture, urine routine and microscopic, and ultrasound of the abdomen done.
  • After that, I suggest you start on some antibiotic based on your primary physician's opinion.

For more information consult a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist

Hi doctor,

Thank you for the reply. After checking my reports, what do you think, how serious is this? Are my kidneys close to failing?

#

Hi,

Welcome back to icliniq.com.

  • No dear, nothing like that. But you need constant monitoring of creatinine.

For further queries consult a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist

Hi doctor,

Thanks for the reply again. My physician is unavailable for a while. Can I have paracetamol, two times a day till he comes back?

#

Hi,

Welcome back to icliniq.com.

  • Yes, you can have Paracetamol. But, you definitely need an antibiotic.

For further queries consult a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist

Hi doctor,

Thank you so much. I have attached one report that I got today. Rest of the reports will come in a few days. Please tell me your opinion.

#

Hi,

Welcome back to icliniq.com.

  • I have seen the attached report (attachment removed to protect patient identity). Your urine report is absolutely normal.

For more information consult a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Please suggest medicines for parameters out of range in the blood test.

Firstly, urine analysis shows pus cells which points to urinary tract infection ... For the urinary tract...   Read full

What is the permanent solution for testicular pain?

.. thickened cord is of questionable importance. Please get your urine analysis also. Idiopathic orchialgia is very common in young people. I suggest you wear scrotal support. The testes carry a spiral muscle called cremaster with them while coming ...   Read full

If I had six Paracetamol tablets and seven of Mefenamic acid, how bad can it be?

.. is really too high. You should not take medicines like this without a proper prescription from your doctor. You may have an acute liver failure. Stop them right now and take a high-carbohydrate diet for the next five to seven d...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Listeriosis - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Listeriosis is a bacterial infection, that can result in severe complications like meningitis, sepsis, and even death. R...  Read more»
Myositis - Types, Symptoms, Causes, Treatment, and Prognosis
The term "myositis" refers to a set of uncommon diseases. To know more about myositis, read the full article below.  Read more»
Osteoporosis: an Important Public Health Problem
Osteoporosis is a problem that is largely preventable. This article focuses on the causes of osteoporosis and the availa...  Read more»

Ask your health query to a doctor online?

Ask a Nephrologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.